New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Side effects of MRI
4 Replies
silky - October 20

I recently had a MRI with contrast, and I notice that everytime I have one done with the contrast my fibro symptoms flare up for a few days. Has anyone had that problem or any info to enlighten me why this is happening?

 

Fantod - October 21

I had an MRI done this summer. I felt pretty terrible for a couple of days afterwards. I believe it was the stress leading up to the test. Also, I am extremely uncomfortable having to hold one position very long. The combination of stress and lying still on a cold, hard surface really set my symptoms off. Take care.

 

loveschihuahuas - October 23

Wow that is interesting. I just had a CT scan yesterday and my skin is hurting and feels like pins and needles all over my body. I have been really concerned as to whether it was just Fibromyalgia. Do you ever experience your skin hurting to the touch even something like clothes touching it? Pins and needles everywhere? I've had a couple of people mention MS to me but my doctors don't think it's that. I just would really like to know for sure this is only Fibromyalgia. I just had to stop taking Lyrica and it's like my nerves woke up and said "Hey remember us?" I don't want to have to go on another drug but I am affraid I probably will have to with winter coming up. Not that it gets very cold here but I can't stand any cold. Sorry for writing so much I only meant to comment on the contrast and the reaction to it. I'm just wondering if that is why I'm hurting so much today. Thanks for listening to me ramble!

TC and God bless you and yours with each step and breath you take.

loveschihuahuas

 

Fantod - October 23

Loveschichihuahuas - You are describing allydonia which is part of FMS. Not everyone experiences these symptoms. It is pain that is felt in response to stimuli that normally doesn’t hurt. Allydonia is one possible outcome of damaged nerves. An example of allydonia is when the feeling of light clothing, such as a shirt or blouse, on your skin causes you to feel pain. I bruise very easily and I will have pain in area where there was a bruise for months afterwards. This symptom is mentioned in the information listed on the lefthand side of this page. Take care.

 

silky - October 24

Thanks for taking the time to answer. My main concern is whether the contrast from the MRI is causing more fatigue and joint pain or if it's just a coincidence. With Fibro you never really know if something has triggered it or if it was going to happen anyway. Take care and hang in there.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question